Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Does Evion 400 have any side effect on skin?

Hi sir, Am a body builder, now i have some skin damage. my master is recommended to use ( Evion 400) this tablet . i dont know this side effects. please clarify this. Thanks.
Asked On : Fri, 23 Mar 2012
Answers:  1 Views:  829
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
Thanks for query
First of all you should not have taken evion 400 without doctors advice as it contains vitamin E and is NOT a usual over the counter medication.It can cause serious adverse effects. It is not remotely related to your bodybuilding thing.So stop it. Take high protein diet instead. If you want I can prescribe you carnitine and Co-enzyme Q supplements which might be useful for bodybuilding but again evidence is lacking.
Now coming to your skin problem- it is unlikely to be due to Evion. You should see a dermatologist for your skin problem.
I hope I answered your query
Answered: Sat, 6 Apr 2013
I find this answer helpful

 1 user finds this helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor